# SDR SWAA2023061447681

- Difficulty date: May 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tie Clip
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA TIE CLIP BS 500D LEVEL STRINGER 26L AT FWD CARGO COMPARTMENT 2023-310551<[01] REPLACED TIE CLIP LOC BILGE AREA BS 500D LEVEL STRINGER 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG 143A1225 SHEET 53 REV -. SEE INDIVIDUAL SIGNSOFF BELOW.;[02] REPLACED TIE CLIP LOC BILGE AREA BS 500D LEVEL STRINGER 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG 143A1225 SHEET 53 REV -. ITEM RII  SEE INDIVIDUAL SIGNSOFF BELOW
